Downloads: 93
India | Mathematics | Volume 6 Issue 2, February 2017 | Pages: 2151 - 2153
Chain Conditions on Fuzzy G-Modules
Abstract: The concept of fuzzy G- Modules and its properties including complete reducibility, semi simplicity etc. are already defined. In this paper, the concept of minimal and maximal sub modules is defined on fuzzy Gmodules. The chain conditions for fuzzy G-modules are also defined and some properties of both ascending and descending chains of sub modules are established.
Keywords: Fuzzy-G-Modules, Proper fuzzy G sub modules, minimal and maximal sub modules of a fuzzy G module, chain conditions for fuzzy G modules
How to Cite?: Souriar Sebastian, Prathish Abraham, "Chain Conditions on Fuzzy G-Modules", Volume 6 Issue 2, February 2017, International Journal of Science and Research (IJSR), Pages: 2151-2153, https://www.ijsr.net/getabstract.php?paperid=ART20171259, DOI: https://dx.doi.org/10.21275/ART20171259
Received Comments
No approved comments available.